# SDR DALA2017062905048

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT UPPER RING PANS STA 869 AT PASSENGER CABIN AREA. LT UPPER RING PANS STA 869 AT PASSENGER CABIN AREA WAS REPAIRED PER SRM 56-20-02 REPAIR 1 FIG 201.
